MathSciNet Relay Station
MathSciNet bibliographic data
MR2055096 (2005f:34214) 34K20 (92B20)
Liang, Jinling; Cao, Jinde Global asymptotic stability of bi-directional associative memory networks with distributed delays. Appl. Math. Comput. 152 (2004), no. 2, 415–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement